MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD ABSORBENT TRAY LINER; STERILIZATION PRODUCTS

O&M HALYARD, INC. HALYARD ABSORBENT TRAY LINER; STERILIZATION PRODUCTS
Model Number 48139-01
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was returned for evaluation.Sample evaluation is in progress.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The tray liner exhibits brown stains.The customer stated this has resulted in delays up to (6) hours and multiple cancellations of cases.No instruments from the trays were used on patients.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
One (1) used sample was received with no product packaging.The sample was evaluated under ambient light conditions.The sample was laid out on the lab table.There are yellowish stains observed along the length of the sample along one of the folds.There are more yellowish stains observed in and around the same area.A representative section was viewed under magnification.The yellowish stains appear embedded into the fibers of the sample.The complaint details were forwarded to the appropriate functional area for investigation and root cause determination.A root cause could not be determined for the issue reported.The device history record of the lot number reported was reviewed and the product was found to be manufactured according to specifications.Manufacturing personnel were notified of complaint.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD ABSORBENT TRAY LINER
Common Device Name
STERILIZATION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq.
blvd. luis donaldo colosio
col.educativa,nogales, sonora, mexico 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19297124
Report Number3005997949-2024-00005
Device Sequence Number14956412
Product Code PUI
UDI-Device Identifier30680651481390
UDI-Public30680651481390
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48139-01
Device Catalogue Number104813901
Device Lot NumberAC24042184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/03/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown